| Model Number |
C18A-020 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The site contacted berlin heart inc.(bhi) clinical affairs (ca) to report that the blood pump was changed on (b)(6) 2025 due to an external scratch noted on the excor atrial cannula for small children ø 6 mm; l 25 cm in lvad near the metal connection.The cannula segment was removed at the time of pump change.The site reported that the excised portion of the cannula was discarded prior to notification of bhi ca.Per the site, the blood pump maintained complete filling and ejection, and the patient remained hemodynamically stable throughout the event.
Additional Manufacturer Narrative
The cannulas only including the affected cannula (lot: 00149670) were implanted on the patient on (b)(6) 2025 and the excor blood pump was placed on (b)(6) 2025.The event occurred on 2025-11-15, which is (253 days) after the cannula was placed on the patient and continues to remain on the patient being supported with an excor ikus driving unit.The affected cannula section is not returned to berlin heart for investigation, as the affected cannula section was excised and already discarded.Therefore, neither the failure nor the cause of the failure in question could be determined.We have reviewed the device history record (dhr) of the cannula lot no: 00149670.This product was produced according to our specifications.According to the production record, a total of 5 cannulas with this lot no.Were produced.All cannulas were distributed in the usa and used.There are no more complaints associated with this lot number except the current complaint.